Some torsion theoretical characterizations of rings.

Ahsan, Javed

International Journal of Mathematics and Mathematical Sciences (1984)

  • Volume: 7, page 291-296
  • ISSN: 0161-1712

How to cite

top

Ahsan, Javed. "Some torsion theoretical characterizations of rings.." International Journal of Mathematics and Mathematical Sciences 7 (1984): 291-296. <http://eudml.org/doc/45992>.

@article{Ahsan1984,
author = {Ahsan, Javed},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {Goldie torsion theory; quasi-injective; semisimple Artinian; torsion free left R-module; coflat module; hereditary torsion theory},
language = {eng},
pages = {291-296},
publisher = {Hindawi Publishing Corporation, New York},
title = {Some torsion theoretical characterizations of rings.},
url = {http://eudml.org/doc/45992},
volume = {7},
year = {1984},
}

TY - JOUR
AU - Ahsan, Javed
TI - Some torsion theoretical characterizations of rings.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1984
PB - Hindawi Publishing Corporation, New York
VL - 7
SP - 291
EP - 296
LA - eng
KW - Goldie torsion theory; quasi-injective; semisimple Artinian; torsion free left R-module; coflat module; hereditary torsion theory
UR - http://eudml.org/doc/45992
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.